# SDR AALA201809049021

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 24,768 hours, 20,430 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17000681416
- Part serial: 0946
- Condition: Leaking
- Location: Cockpit
- Part time: 24,768 hours, 20,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCHED WHISTLING SOUND EITHER COMING FROM THE FIRST OFFICERS SIDE COCKPIT WINDOW OR WINDSHIELD.  WAS LOUD ABOVE 30K FT,  STOPPED DURING DESCENT BELOW 24K FT,  SAME AIRSPEED AT ALL ALTITUDES.  THE AIRCRAFT WAS GROUNDED.  REPLACED FIRST OFFICERS SLIDING WINDOW AND LEAKED CHECKED IAW AMM 56-12-00.
